# SDR SWAA2022062720795

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 25,859 hours, 12,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT GALLEY AREA; TWO EMERGENCY BATTERY PACK FAILED CAPACITY TEST / [01] REMOVED & REPLACED TWO EMERGENCY BATTERY PACK (M01672; & M01673); PER AMM 33-51-06. LIGHTS OPS NORMAL.
